# SDR DXTA2013071105440

- Difficulty date: July 11, 2013
- Submitted: July 22, 2013
- Operation: Air carrier
- Aircraft: N745QS
- Make and model: Gulstm 200
- Aircraft serial: 170
- Aircraft time: 5,079 hours, 3,100 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Deflated
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: O

## Discrepancy

LEFT OTBD MAIN TIRE FLAT, WENT FLAT AFTER LANDING AND ANTI-SKID LIGHT CAME ON AND STAYED ON AFTER LANDING.  REPLACED NR 1 & 2 WHEEL ASSY IAW MM 32-42-02.  R & R NR 1 MLG WHEEL TRANSDUCER IAW CMP 324502 AND OPS TESTS GOOD IAW MM 32-40-30.
